# SDR COMA9960115

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 601R910201
- Condition: Out Of Adjust
- Location: Lt Spoiler
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

CONFIG SPOILERS WARNING.  ADJUSTED LEFT HAND SPOILERON PCU.
